×

On the convergence of uncertain sequences. (English) Zbl 1165.28310

Summary: Uncertain variables are measurable functions from uncertainty spaces to the set of real numbers. In this paper, a new kind of convergence, convergence uniformly almost surely (convergence uniformly a.s.), is presented. Then, relations between convergence uniformly almost surely and convergence almost surely (convergence a.s.), convergence in measure, convergence in mean, and convergence in distribution are discussed.

MSC:

28E10 Fuzzy measure theory
40A05 Convergence and divergence of series and sequences
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] M. Sugeno, Theory of fuzzy integrals and its applications, Ph.D. Dissertation, Tokyo Institute of Technology, 1974
[2] Liu, B., Uncertainty theory, (2007), Springer-Verlag Berlin
[3] Zadeh, L.A., Fuzzy sets as a basis for a theory of possibility, Fuzzy sets and systems, 1, 3-28, (1978) · Zbl 0377.04002
[4] Liu, B.; Liu, Y., Expected value of fuzzy variable and fuzzy expected value models, IEEE transactions on fuzzy systems, 10, 4, 445-450, (2002)
[5] Liu, B., Uncertainty theory: an introduction to its axiomatic foundations, (2004), Springer-Verlag Berlin · Zbl 1072.28012
[6] Liu, B., A survey of credibility theory, Fuzzy optimization and decision making, 5, 4, 387-408, (2006) · Zbl 1133.90426
[7] Kwakernaak, H., Fuzzy random variables-I: definition and theorem, Information sciences, 15, 1-29, (1978) · Zbl 0438.60004
[8] Kwakernaak, H., Fuzzy random variabless-II: algorithms and examples for the discrete cases, Information sciences, 17, 253-278, (1979) · Zbl 0438.60005
[9] Puri, M.L.; Ralescu, D., Fuzzy random variables, Journal of mathematical analysis and applications, 114, 409-422, (1986) · Zbl 0592.60004
[10] Kruse, R.; Meyer, K.D., Statistics with vague data, (1987), D. Reidel Publishing Company Dordrecht · Zbl 0663.62010
[11] Liu, Y.; Liu, B., Fuzzy random variables: A scalar expected value operator, Fuzzy optimization and decision making, 2, 2, 143-160, (2003)
[12] Gao, J.; Liu, B., New primitive chance measures of fuzzy random event, International journal of fuzzy systems, 3, 4, 527-531, (2001)
[13] Liu, B., Theory and practice of uncertain programming, (2002), Physica-Verlag Heidelberg · Zbl 1029.90084
[14] Y. Liu, The convergent results about approximating fuzzy random minimum risk problems, Applied Mathematics and Computation (in press) · Zbl 1160.91022
[15] X. Li, B. Liu, Chance measure for hybrid events with fuzziness and randomness, Soft Computing (in press) · Zbl 1172.28304
[16] Liu, B., Inequalities and convergence concepts of fuzzy and rough variables, Fuzzy optimazition and decision making, 2, 2, 87-100, (2003)
[17] G. Wang, B. Liu, New theorems for fuzzy sequence convergence, in: Proceedings of the Second International Conference on Information and Management Science, Chengdu, China, August 24-30, 2003, pp. 100-105
[18] Zhu, Y.; Liu, B., Convergence concepts of random fuzzy sequence, Information: an international journal, 9, 6, 845-852, (2006)
[19] Zhu, Y.; Liu, B., Some inequalities of random fuzzy variables with application to moment convergence, Computers & mathematics with applications, 50, 5-6, 719-727, (2005) · Zbl 1084.60013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.